MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-CORK ABGII NO6 CEMENTLESS RIGHT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-CORK ABGII NO6 CEMENTLESS RIGHT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 4845-0106
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
A r abg stem and head was revised to a restoration modular stem.The reason given for the revision by the surgeon was periprosthetic fracture which led to loosening and subsidence of the stem.
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture & subsidence involving abgii no6 cementless right v40 was reported.The event was confirmed based on medical review.Method & results: -device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records and x-rays was rejected by a clinical consultant indicating: undated implant labels: 155/17 restoration modular stem, 19/0 v40 rest.Mod.Body, 32/-4 v40 biolox head.6/4/20 x-rays ap pelvis, lateral right hip: bilateral reduced uncemented tha.Left nominal, right comminuted periprosthetic fracture of the proximal femur with subsidence of prosthetic stem.No clinical or pmh, no operative reports, no examination of explanted components, no dated serial x-rays.While the x-rays confirm the event description, insufficient data is presented to create a medical report regarding this late term clinical situation.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that patient was revised due to periprosthetic fracture which led to loosening and subsidence of the stem.The event was confirmed based on medical review.A review of the provided medical records and x-rays was rejected by a clinical consultant indicating: undated implant labels: 155/17 restoration modular stem, 19/0 v40 rest.Mod.Body, 32/-4 v40 biolox head.6/4/20 x-rays ap pelvis, lateral right hip: bilateral reduced uncemented tha.Left nominal, right comminuted periprosthetic fracture of the proximal femur with subsidence of prosthetic stem.No clinical or pmh, no operative reports, no examination of explanted components, no dated serial x-rays.While the x-rays confirm the event description, insufficient data is presented to create a medical report regarding this late term clinical situation.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.H3 other text : device not available.
 
Event or Problem Description

Brand Name
ABGII NO6 CEMENTLESS RIGHT V40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NJ NA
EI  NA
MDR Report Key10217266
Report Number0002249697-2020-01359
Device Sequence Number3233085
Product Code LPH
UDI-Device Identifier07613327051018
UDI-Public07613327051018
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4845-0106
Device Catalogue Number4845-0106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight56